# SDR R61A201809300990

- Difficulty date: September 16, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: WHILE PERFORMING 170EO-53-15-0003 R2 DOOR LOWER BEAM REWORK, CORROSION FOUND ON TOP FLANGE AT FWD AND AFT GIRT BAR FITTINGS.   REMOVED DAMAGED R2 DOOR LOWER BEAM AND DRILLED NEW LOWER BEAM REF SRM 51-40-08 APPLIED ALODINE ON NEW PART REF SRM 51-23-04 INSTALLED NEW R2 DOOR LOWER BEAM REF SRM 51-40-08 APPLIED TOPCOAT PO # 256614 REF SRM 51-23-06 APPLIED CPC TO BEAM REF CPM 51-25-00  SEE EAMS W/O H6415 SN 261 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
